# SDR ZZDA2011599

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FOR AISLE OVERHD PLASTIC COVER MISSING.  INSTALLED EMER EXIT COVER.
